Retraction Notice: Perfectively Deducing Bessel Mean Square Error Formula

Deng Yonghe*, 1, 2, 3
1 College of Engineering and designing, Lishui College, Lishui, Zhejiang, 323000, P.R. China
2 School of Geodesy and Geomatics, Wuhan University, Wuhan 430079, P.R. China
3 School of Continuous Education, Wuhan University, Wuhan 430079, P.R. China

Article Metrics

CrossRef Citations:
Total Statistics:

Full-Text HTML Views: 1311
Abstract HTML Views: 1050
PDF Downloads: 300
ePub Downloads: 294
Total Views/Downloads: 2955
Unique Statistics:

Full-Text HTML Views: 692
Abstract HTML Views: 641
PDF Downloads: 218
ePub Downloads: 206
Total Views/Downloads: 1757

Creative Commons License
© Deng Yonghe; Licensee Bentham Open.

open-access license: This is an open access article licensed under the terms of the Creative Commons Attribution-Non-Commercial 4.0 International Public License (CC BY-NC 4.0) (, which permits unrestricted, non-commercial use, distribution and reproduction in any medium, provided the work is properly cited.

* Address correspondence to this author at College of Engineering and Designing, Lishui College, Lishui, Zhejiang, 323000, P.R. China; Tel: +86 18969588403;E-mail:,


The Publisher and Editor have retracted this article [1] in accordance with good ethical practices. After thorough investigations we believe that the peer review process was compromised. The article was published online on 31-07-2015.


[1] D. Yonghe, "Perfectively deducing bessel mean square error formula", Open Civ. Eng. J., vol. 9, pp. 423-425, 2015.

Related Article